# SDR HNAA2020111200322

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 25 IS CRACKED BETWEEN STR 16R-15R.  PERFORMED SPLICE REPAIR OF FR 25 LOWER FRAME SECTION AND U-SHAPED DOUBLER, IAW EMB 145 SRM 53-00-04 ITEM 4 FIG 201 AND EO1-53-20-0397.
